# SDR HEEA0012494

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 214060057103
- Condition: Failed
- Location: Oil Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESS SWITCH FALSE PRESSURE INDICATION.
